# SDR DXTA2021060343120

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6052
- Aircraft time: 4,900 hours, 2,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 18084928
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AFTER TAKEOFF AND BLEED AIR TRANSFER WE NOTICED A MUSTY SMELL IN THE AIR-CONDITIONING SYSTEM.  INSPECTED ACM SYSTEM WITH NO DEFECTS NOTED. REMOVED WATER SOCKS, FOUND THEM DIRTY AND TO HAVE ODOR. REINSTALLED SOCKS,. RAN APU, AND BOITH ENGINES. SWAPPED BETWEEN THE THREE BLEED SYSTEMS WITH THE SAME ODOR NOTED IN THE SOCKS PRESENT REGARDLESS OF WHICH BLEED SOURCE WAS USED. PLACED SOCKS ON ORDER. REF CL 650 AMM 21-51-13. REPLACED BOTH CONDENSOR BAGS IN REF TO CL-650AMM 21-51-13. OPS, LEAK AND SMELL CHECK GOOD.
